# SDR SWAA2023081882340

- Difficulty date: July 25, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR MOP SILL CRACKED BS 303 LBL 57 WL 208.<[01] APPLIED EWIS PROTECTION AT WOEK AREA IAW SOPM 20-60-07;[02] UPDATED STEP 1-7;[03] UPDATED STEP 8;[04] UPDATED STEP STEP 9;[05] UPDATED STEP 8;[06] UPDATED STEP 7;[07] UPDATED STEP 3 AND N7;[08] COMPLETED STEPS 8 AND 9. VERIFIED PARTIAL STEPS 3 AND 7.;[09] UPDATE PARTIAL STEPS 3 AND 7;[10] UPDATED STEP 10;[11] COMPLETED STEP 10;[12] UPDATED STEP 3 AND 7;[13] VERIFIED COMPLETION PARTIAL STEPS 3 AND 7.;[14] UPDATED STEP 3;[15] VERIFIED COMPLETION PARTIAL STEPS 3 ITEM 6.;[16] UPDATED STEP 3;[17] VERIFIED COMPLETION STEP 3.;[18] STEP # 6;[19] UPDATE PARTIAL STEP 6 OK TO REINSTALL FWD SUPPORT AT L/H MOP SILL GIVEN;[20] COMPLETED STEP # 6;[21] STEP#7;[22] COMPLETED STEP 6 UPDATE STEP 7 ITEM 6: OK TO INSTALL L/H MOP SILL 141A9112-1 GIVEN;[23] PARTIAL STEP#7;[24] STEP# 1-2;[25] COMPLETED STEP#1-2;[26] STEP #4-5;[27] VERIFIED CORRECTIVE ACTION STEP 26.;[28] COMPLETED STEP #4-5;[29] COMPLETED STEP #7;[30] THE REMOVAL AND INSTALLATION WAS ACCOMPLISHED ON STEPS 4; 5; 6 AND 7 PER SRM 51-40-02-0G-0; BOEING DWG# 141A8110 REV: A; 140A9810; DWG#141A8141 REV: A AND DWG# 143A5900 REV: A;[31] VERIFIED COMPLETION STEPS 4;5;7 AND MEASUREMENT TABLE.
